# SDR AMTA200700342

- Difficulty date: July 15, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N305TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT BLEED TRIP OFF LIGHT ILLUMINATED RESET OPERATED NORMALLY WITH LT PACK PRESS 38 PSI AND RT PACK 18 PSI AFTER 1 MINUTE TRIPPED OFF AGAIN.  PERFORMED RT ENG BLEED AIR CROSSOVER OPS TEST IAW MM 36-11-00.  NO DEFECTS FOUND.  (K)
